# SDR 20010131SG008

- Difficulty date: December 4, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED THE RIGHT AFT OUTBOARD, RIGHT AFT INBOARD, LEFT FLIGHT ATTENDANT AND RIGHT FLIGHT ATTENDANT SEAT TRACKS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACKS IAW EO E9-5300-013.  AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA3398.  (M)
